# SDR 2025FA0000669

- Difficulty date: September 16, 2025
- Submitted: September 29, 2025
- Operation: General aviation
- Aircraft: N274CH
- Make and model: Snias AS350BA
- Aircraft serial: 2306
- Aircraft time: 7,818 hours, 17,991 cycles
- Engine: Tmeca ARRIEL1B
- Engine time: 7,797 hours, 8,732 cycles
- System (JASC): 7250 · Turbine Section
- Part: Module
- Part number: 70BM041030
- Part serial: 1787
- Condition: Making Metal
- Location: Engine
- Part time: 7,797 hours, 3,364 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE PILOT IDENTIFIED AN ABNORMAL SOUND FROM THE REAR PORTION OF THE ENGINE. THE PILOT RECORDED A VIDEO TO CAPTURE THE SOUND. AFTER THE ROTOR STOPPED SPINNING, THE PILOT CALLED MAINTENANCE TO INVESTIGATE. THE REDUCTION GEAR CHIP PLUG WAS CHECKED, AND REVEALED MULTIPLE CHIPS. THE FULL FLOW ELECTRICAL CHIP DETECTOR ALSO REVEALED MAGNETIC CHIPS. THERE WERE NO ENGINE PARAMETER DEGRADATION INDICATIONS IN ANY PHASE OF FLIGHT. THERE WAS ALSO NO COCKPIT CHIP INDICATION. WHILE FOLLOWING THE ENGINE MANUAL CHIP IDENTIFICATION TASK, IT WAS DETERMINED THAT THIS WAS A CLASS B PARTICLE EVENT. THE PARTICLES WERE SENT FOR ANALYSIS. THE CHIPS WERE IDENTIFIED AS HIGH SPEED CHIPS, MOST LIKELY ORIGINATING FROM THE MODULE 4 AND/OR MODULE 5. THESE MODULES HAVE BEEN REMOVED AND THEY ARE BEING SENT FOR TEARDOWN AND CORRECTIVE ACTION.
